Translator Disclaimer
April 2021 Kawamata-Viehweg Vanishing Theorem for del Pezzo Surfaces over imperfect fields of characteristic $p>3$
Omprokash Das
Author Affiliations +
Osaka J. Math. 58(2): 477-486 (April 2021).

Abstract

In this article we prove that the Kawamata-Viehweg vanishing theorem holds for regular del Pezzo surfaces over imperfect ground fields of characteristic $p>3$.

Funding Statement

The author was partially supported by the AMS-Simons Travel Grant Award.

Acknowledgments

I learned about this problem in a conversation with Professor Paolo Cascini at the `Conference in Birational Geometry' at the Simons Foundation in New York (August 21-25, 2017). I am grateful to Professor Cascini for our discussion. I would also like to thank the organizers of the conference and Simons Foundation for their hospitality during the conference. My special thanks go to Professor Burt Totaro, Joe Waldron and Fabio Bernasconi for carefully reading an early draft and pointing out some mistakes.

Citation

Download Citation

Omprokash Das. "Kawamata-Viehweg Vanishing Theorem for del Pezzo Surfaces over imperfect fields of characteristic $p>3$." Osaka J. Math. 58 (2) 477 - 486, April 2021.

Information

Received: 23 January 2019; Revised: 5 February 2020; Published: April 2021
First available in Project Euclid: 16 April 2021

Subjects:
Primary: 14E30, 14F17, 14J45

Rights: Copyright © 2021 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.58 • No. 2 • April 2021
Back to Top